See Alike in...

Alike App

Browser

pdiddy

740d

I take medication for my ED although it helps I have found that I'm having trouble climaxing any advice

Top reply
    • pdiddy

      725d

      @Boom I have tried a natural supplement and had a severe allergic reaction to it

    • Boom

      727d

      Don’t take medicine the doctors give you because they lower your sensation to climax. I suggest supplements that boost your testosterone, libido, and nitric oxide. You can find products that do all three. This way you’ll still get hard, but you’ll have an increase in sexual desire, sensitivity, and climax volume as well.

      • pdiddy

        725d

        @Boom I have tried a natural supplement and had a severe allergic reaction to it

    • dovidsabba

      736d

      I take meds only when I'm ready to have sex

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion